KETAKSAMAAN CAUCHY SCHWARZ PADA RUANG HASIL KALI DALAM-2

  • Sri Maryani Department of Mathematics, Jenderal Soedirman University

Abstract

Cauchy-Schwarz inequality is an important property on inner product spaces. This inequality can be generalized to 2-inner product spaces. We can be inducted a norm from those inner product spaces and then generalized that norm to 2-norm. This paper will reprove Cauchy-Schwarz inequality used positive semi definite of Gram matrix such that sub-matrix of Gram determinant is non-negative.

Published
2009-04-24
How to Cite
MARYANI, Sri. KETAKSAMAAN CAUCHY SCHWARZ PADA RUANG HASIL KALI DALAM-2. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 1, n. 1, p. 1-6, apr. 2009. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2973>. Date accessed: 05 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2009.1.1.2973.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.